Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 79, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 23, 2008, 6:05 PM EDT for 4 counties in Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2008, 6:05 PM EDT (22:05 UTC)
- Expired
- Jun 23, 2008, 6:28 PM EDT
- In force
- 23 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 43 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 10.1 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1784 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 1055 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 232205
SVRMFL
FLC011-021-086-087-232300-
/O.NEW.KMFL.SV.W.0079.080623T2205Z-080623T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
605 PM EDT MON JUN 23 2008
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BROWARD COUNTY IN SOUTH FLORIDA.
NORTHWESTERN MIAMI-DADE COUNTY IN SOUTH FLORIDA.
SOUTHEASTERN COLLIER COUNTY IN SOUTH FLORIDA.
NORTHEASTERN MAINLAND MONROE COUNTY IN SOUTH FLORIDA.
* UNTIL 700 PM EDT
* AT 602 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 23 MILES NORTHEAST OF
DADE-COLLIER TRAINING AIRPORT TO LOOP ROAD EE CENTER...AND MOVING
SOUTHWEST AT 7 MPH.
* THE LINE OF STORMS WILL AFFECT...
EVERGLADES NATIONAL PARK...
TAMIAMI TRAIL AROUND 40 MILE BEND...
AND SURROUNDING COMMUNITIES.
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
AVOID WATER. MOVE INDOORS OR INSIDE A VEHICLE IF POSSIBLE. AVOID
USING THE TELEPHONE UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG
UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
LAT...LON 2610 8050 2586 8051 2557 8077 2563 8105
2608 8089
TIME...MOT...LOC 2205Z 029DEG 6KT 2611 8066 2569 8094
$$
TINGLER1 follow-up statement
000
WWUS52 KMFL 232228
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
628 PM EDT MON JUN 23 2008
FLC011-021-086-087-232238-
/O.CAN.KMFL.SV.W.0079.000000T0000Z-080623T2300Z/
COLLIER FL-BROWARD FL-MAINLAND MONROE FL-MIAMI-DADE FL-
628 PM EDT MON JUN 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MIAMI-DADE...
NORTHEASTERN MAINLAND MONROE...SOUTHWESTERN BROWARD AND SOUTHEASTERN
COLLIER COUNTIES IS CANCELLED...
THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
45 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2610 8050 2586 8051 2557 8077 2563 8105
2608 8089
TIME...MOT...LOC 2228Z 029DEG 6KT 2608 8068 2566 8096
$$
TINGLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:35 PM EDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jun 23, 3:35 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 335 PM EDT MON JUN 23 2008 .DISCUSSION... SIMILAR CONDITIONS TO PREVIOUS DAYS EXIST ACROSS SOUTH FLORIDA THIS AFTERNOON...WITH A VERY UNSTABLE AIRMASS IN PLACE OVER THE AREA CHARACTERIZED BY LI VALUES RANGING FROM -8 TO -10 AND CAPE OF 4500-5000 J/KG. HOWEVER...ONE NOTEWORTHY DIFFERENCE FROM PREVIOUS DAYS IS A DEEPER LAYER OF MODERATE SOUTHEAST FLOW IN THE LOWER LEVELS OF THE TROPOSPHERE...WITH RESULTANT BROAD WARM ADVECTION REGIME AND SYNOPTIC SCALE ASCENT ALLOWING SHOWERS/THUNDERSTORMS TO DEVELOP EVEN AWAY FROM REGIONS OF STRONGER LOW-LEVEL CONVERGENCE. EXPECT NUMEROUS SHOWERS/STORMS TO CONTINUE ACROSS THE AREA THROUGH EARLY EVENING...WITH MORE OF A SSW-TO-NNE COMPONENT TO STEERING FLOW ALLOWING RESIDUAL EVENING ACTIVITY TO BECOME CONCENTRATED ACROSS THE NORTHEAST QUADRANT OF THE FORECAST AREA. SHORT TERM SOLUTIONS FROM THE NGM/NAM/GFS ARE IN REASONABLY GOOD AGREEMENT THAT CONDITIONS ON THE SYNOPTIC SCALE WILL REMAIN FAIRLY STAGNANT ACROSS THE FORECAST AREA THROUGH THE REMAINDER OF THE SHORT TERM PORTION OF THE FORECAST...WITH A WEAKNESS IN THE SUBTROPICAL UPPER RIDGE FORECAST TO REMAIN IN PLACE OVER THE WESTERN/CENTRAL GULF OF MEXICO. WITH MODERATE EASTERLY LOW-LEVEL FLOW EXPECTED TO CONTINUE OVERNIGHT...WILL HOLD ONTO AT LEAST LOW CHANCE POPS FOR THE EASTERN HALF OF THE PENINSULA AND ADJACENT COASTAL WATERS. RICH MOISTURE AND INCREASING LOW-LEVEL CONVERGENCE ALONG THE ATLANTIC COAST ON TUESDAY WILL RESULT IN ANOTHER ACTIVE DAY OF CONVECTION...WITH AN EVEN DEEPER AND MORE ESTABLISHED EASTERLY FLOW REGIME EXPECTED TO CONCENTRATE SHOWER/STORM ACTIVITY ALONG THE GULF COAST BY LATE AFTERNOON. BY TUESDAY NIGHT...MOST OF THE GLOBAL MODELS SUGGEST THAT A VERY WEAK TROPICAL WAVE WILL BE APPROACHING SOUTH FLORIDA FROM THE SOUTHEAST...WITH A SURGE OF STRONGER EASTERLY FLOW EXPECTED TO SPREAD OVER THE AREA THROUGH THE NIGHT. NOCTURNAL PRECIPITATION IN THIS REGIME SHOULD BE CONFINED TO THE EAST COAST ONCE AGAIN ON TUESDAY NIGHT...WITH PRECIPITATION CHANCES ON WEDNESDAY A BIT MORE UNCERTAIN AT THIS TIME. ALTHOUGH ALL GUIDANCE FORECASTS DEEP WARM ADVECTION AND FAVORABLE LOW-LEVEL CONVERGENCE ALONG THE ATLANTIC COAST... ACCOMPANIED BY A SURGE IN PWATS TO 2-2.25 INCHES...THERE IS SOME CONCERN THAT LARGE SCALE SUBSIDENCE PRECEDING THIS SYSTEM WILL LIMIT THE COVERAGE OF PRECIPITATION ON WEDNESDAY. GIVEN UNCERTAINTY AT THIS POINT...WILL MAINTAIN HIGH CHANCE POPS AT THIS TIME...WITH ANOTHER GOOD CHANCE OF SHOWERS/STORMS ALONG THE ATLANTIC COAST ON WEDNESDAY NIGHT. THE PREVIOUSLY MENTIONED WAVE IS FORECAST BY MOST OF THE GLOBAL MODEL GUIDANCE TO SHIFT NORTHWESTWARD AT THE BEGINNING OF THE EXTENDED FORECAST PERIOD...WITH THE WESTERN EXTENT OF UPPER RIDGE OVER THE ATLANTIC BUILDING OVER THE REGION ON FRIDAY/SATURDAY. THIS WILL LIKELY LIMIT THE COVERAGE OF AFTERNOON CONVECTION TO THE LAKE REGION AND NORTHWEST INTERIOR. BY THE END OF THE FORECAST PERIOD...THE LATEST GFS/ECMWF BOTH SUGGEST THAT UPPER RIDGE WILL WEAKEN AS A STRONG UPPER LOW SHIFTS EASTWARD OVER THE GREAT LAKES REGION. THIS...COUPLED WITH A RETURN TO A SOUTHWEST STEERING FLOW REGIME MAY ALLOW FOR HIGHER POPS ALONG THE EAST COAST...BUT CURRENT FORECAST HAS THIS ADDRESSED AND WILL MAKE NO CHANGES AT THIS TIME. && .AVIATION... SHOWERS AND THUNDERSTORMS WERE DEVELOPING OVER THE PALM BEACH METRO AREAS EARLY THIS AFTERNOON. THESE SHOWERS AND THUNDERSTORMS SHOULD AFFECT THE PBI TAF SITE BETWEEN 18 AND 19Z THIS AFTERNOON. SO HAVE PUT A TEMPO IN FOR THIS TAF SITE WITH REDUCE VIS DOWN INTO THE MVFR CONDITIONS. FOR REST OF THE AFTERNOON HOURS HAVE LEFT A VCTS IN FOR PBI TAF SITE. FOR REST OF THE EAST COAST TAF SITES...WILL CONTINUE WITH THE VCTS FOR THE AFTERNOON HOURS BEFORE GOING TO VCSH FROM 00Z UNTIL 02Z FOR THE DIEING SHOWERS. FOR APF TAF SITE...WILL ALSO CONTINUE THE VCSH UNTIL 21Z BEFORE GOING DRY. THE WINDS WILL ALSO REMAIN FROM THE EAST OVER ALL OF THE TAF SITES AT 10 KNOTS OR LESS FOR THIS AFTERNOON INTO TONIGHT...WHILE APF TAF SITE WILL REMAIN OUT OF THE WEST THIS AFTERNOON BEFORE SWINGING TO THE EAST AFTER 00Z WITH SPEEDS BELOW 10 KNOTS. && .MARINE... AN EASTERLY FLOW REGIME WILL GRADUALLY BECOME MORE ESTABLISHED ACROSS THE LOCAL COASTAL WATERS THROUGH TUESDAY...WITH FLOW LIKELY INCREASING TO AT LEAST SCEC CRITERIA BY LATE TUESDAY...AS THE GRADIENT STRENGTHENS IN RESPONSE TO A WEAK TROPICAL WAVE APPROACHING THE REGION FROM THE SOUTHEAST. SMALL CRAFT ADVISORIES MAY BE REQUIRED FOR THE GULF STREAM FROM WEDNESDAY INTO THURSDAY...AS SEAS INCREASE TO 6-7 FEET. SOUTHEAST FLOW WILL PERSIST BUT SHOULD GRADUALLY WEAKEN THROUGH THE END OF THE FORECAST PERIOD. EXPECT SLIGHTLY LOWER WIND SPEEDS OVER THE GULF WATERS...WITH SEAS OFF SHORE RANGING FROM 3-4 FEET. ASIDE FROM INCREASING WINDS/WAVES...THE STRONG ONSHORE FLOW WILL RESULT IN A SIGNIFICANT INCREASE IN THE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST. && .FIRE WEATHER... THERE ARE NO FIRE WEATHER RELATED CONCERNS THROUGHOUT THE FORECAST PERIOD...WITH MINIMUM AFTERNOON RH VALUES EXPECTED TO REMAIN SUFFICIENTLY HIGH. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 74 89 78 88 / 40 50 20 50 FORT LAUDERDALE 79 90 81 89 / 30 50 30 50 MIAMI 78 90 80 89 / 30 50 30 50 NAPLES 74 92 74 91 / 20 60 30 50 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...70/DD SHORT TERM/AVIATION...54/BNB
Hazardous weather outlook, Jun 23, 9:49 AM EDT, 8 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 949 AM EDT MON JUN 23 2008 FLZ063-066>075-168-172>174-240145- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 949 AM EDT MON JUN 23 2008 ...FEW STRONG TO SEVERE STORMS ESPECIALLY NORTHERN INTERIOR AND NORTHEAST AREAS TODAY... ...SCATTERED TO NUMEROUS THUNDERSTORMS TODAY ACROSS SOUTH FLORIDA... ...POSSIBLE REDUCE VISIBILITIES EASTERN GLADES AND HENDRY COUNTIES LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NORTHERN INTERIOR AND NORTHEAST SECTIONS OF MAINLAND SOUTH FLORIDA ONCE AGAIN THIS AFTERNOON, WITH SCATTERED THUNDERSTORMS OVER REST OF SOUTH FLORIDA. THE PRIMARY HAZARD EXPECTED WITH THESE STORMS WILL BE STRONG GUSTY WINDS...SMALL HAIL...FREQUENT TO EXCESSIVE LIGHTNING STRIKES...AND LOCALLY HEAVY RAINFALL. WIND: THE STRONGEST STORMS TODAY COULD PRODUCE WIND GUSTS UP TO 60 MPH MAINLY OVER THE NORTHERN INTERIOR AND NORTHEAST AREAS OF SOUTH FLORIDA, WHERE THE SEA BREEZES AND LAKE BREEZE COLLIDE. HAIL: THE MID LEVELS OF THE ATMOSPHERE REMAINS COOL TODAY OVER SOUTH FLORIDA. THIS WILL ALLOW FOR THE STRONGEST STORMS TO PRODUCE HAIL UP TO PENNY SIZE MAINLY OVER THE NORTHERN INTERIOR AND NORTHEAST AREAS OF SOUTH FLORIDA TODAY WHERE THE SEA BREEZES AND LAKE BREEZE COLLIDE. FLOODING: LIGHT SOUTHWESTERLY STEERING FLOW WILL RESULT IN A SLOW MOVEMENT OF ANY STORM THAT DEVELOPS TODAY. THIS, IN TURN, WILL RESULT IN LOCALLY HEAVY RAINFALL, LEADING TO PONDING OF WATER IN POORLY DRAINED LOCATIONS. VISIBILITY: A MIXTURE OF SMOKE AND FOG TO THE IMMEDIATE WEST OF SMOLDERING WILDFIRES AROUND THE WESTERN EDGE OF LAKE OKEECHOBEE MAY RESULT IN VISIBILITY REDUCTIONS TO ONE MILE OR LESS LATE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE ENTIRE AREA AT LEAST THROUGH WEDNESDAY. LIGHTNING STRIKES WILL BE THE PRIMARY HAZARD, WITH ORGANIZED SEVERE WEATHER NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY ESPECIALLY ACROSS THE NORTHERN INTERIOR AND NORTHEAST AREAS OF SOUTH FLORIDA. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. BAXTER
In the hours before
Special weather statement, Jun 23, 4:41 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
441 PM EDT MON JUN 23 2008
FLZ066-067-232115-
HENDRY FL-INLAND PALM BEACH COUNTY FL-
441 PM EDT MON JUN 23 2008
...STRONG THUNDERSTORM MOVING ACROSS FAR WESTERN PALM BEACH COUNTY...
AT 437 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 8 MILES WEST OF OKEELANTA...MOVING
NORTH AT 9 MPH.
THIS STORM WILL AFFECT...
OKEELANTA...
SOUTH BAY...
AND LAKE HARBOR...
AND SURROUNDING COMMUNITIES.
ALSO...THESE STORMS ARE DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
TORNADOES.
RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
LAT...LON 2675 8088 2674 8087 2674 8086 2671 8082
2671 8078 2669 8075 2670 8074 2668 8068
2646 8073 2652 8100 2677 8094
TIME...MOT...LOC 2041Z 196DEG 7KT 2658 8083
BAXTERSpecial weather statement, Jun 23, 4:55 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 455 PM EDT MON JUN 23 2008 FLZ071-232200- INLAND BROWARD COUNTY FL- 455 PM EDT MON JUN 23 2008 ...STRONG THUNDERSTORM MOVING ACROSS WESTERN BROWARD COUNTY... AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR INTERSECTION ALLIGATOR ALLEY AND MIAMI CANAL...MOVING NORTHEAST AT 6 MPH. THIS STORM WILL AFFECT... RURAL WESTERN PALM BEACH COUNTY AND SURROUNDING COMMUNITIES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. LAT...LON 2632 8071 2631 8040 2611 8054 2618 8071 TIME...MOT...LOC 2055Z 203DEG 5KT 2621 8060 BAXTER
Local storm report, Jun 23, 5:25 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
525 PM EDT MON JUN 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 10 NW PAHOKEE 26.92N 80.77W
06/23/2008 M48 MPH AMZ610 FL MESONET
MESONET SENSOR OVER LAKE OKEECHOBEE MEASURED A 42 KNOT
WIND GUST.
&&
GREGORIASpecial weather statement, Jun 23, 5:25 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
525 PM EDT MON JUN 23 2008
FLZ070-071-073-075-232230-
MAINLAND MONROE FL-INLAND COLLIER COUNTY FL-INLAND BROWARD COUNTY FL-
INLAND MIAMI-DADE FL-
525 PM EDT MON JUN 23 2008
...STRONG THUNDERSTORMS MOVING ACROSS THE EVERGLADES...
AT 523 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM INTERSECTION
ALLIGATOR ALLEY AND MIAMI CANAL TO LOOP ROAD EE CENTER AND THESE STORMS
WERE NEARLY STATIONARY.
THESE STORMS WILL AFFECT...
LOOP ROAD EE CENTER...
ALLIGATOR ALLEY IN WESTERN BROWARD COUNTY...
TAMIAMI TRAIL AROUND FORTY MILE AND SIXTY MILE BENDS...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND UP TO
DIME SIZED HAIL. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. SEEK SHELTER IN
A SAFE BUILDING UNTIL THE STORM PASSES.
LAT...LON 2593 8060 2561 8088 2565 8104 2619 8093
2622 8056
TIME...MOT...LOC 2125Z 051DEG 2KT 2619 8065 2577 8093
TINGLERLocal storm report, Jun 23, 5:36 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
536 PM EDT MON JUN 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST WESTON 26.11N 80.39W
06/23/2008 E50.00 MPH BROWARD FL PUBLIC
PUBLIC REPORTED WIND GUSTS OF 50 MPH ALONG WITH PEA SIZE
HAIL IN WESTON.
&&
BAXTERLocal storm report, Jun 23, 5:48 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
548 PM EDT MON JUN 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL PAHOKEE 26.82N 80.66W
06/23/2008 E0.88 INCH PALM BEACH FL PUBLIC
PUBLIC REPORTED NICKEL SIZE HAIL IN PAHOKEE.
&&
RIVERAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 12:00 PM EDT | Special Marine Warning | MFL | 45 min | |
| Jun 23, 12:37 PM EDT | Special Marine Warning | MFL | 26 min | |
| Jun 23, 1:30 PM EDT | Special Weather Statement | MFL | Palm Beach | 60 min |
| Jun 23, 2:12 PM EDT | Special Weather Statement | MFL | Palm Beach | 63 min |
| Jun 23, 2:14 PM EDT | Special Weather Statement | MFL | Collier | 46 min |
| Jun 23, 2:33 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 42 min |
| Jun 23, 2:36 PM EDT | Special Weather Statement | MFL | Palm Beach | 54 min |
| Jun 23, 2:44 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry | 31 min |
| Jun 23, 3:17 PM EDT | Special Weather Statement | MFL | Hendry | 28 min |
| Jun 23, 3:27 PM EDT | Special Weather Statement | MFL | Broward | 33 min |
| Jun 23, 3:31 PM EDT | Special Weather Statement | MFL | Hendry | 44 min |
| Jun 23, 3:34 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 56 min |
| Jun 23, 3:44 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 61 min |
| Jun 23, 3:47 PM EDT | Special Weather Statement | MFL | Palm Beach | 58 min |
| Jun 23, 3:54 PM EDT | Special Weather Statement | MFL | Glades | 36 min |
| Jun 23, 4:10 PM EDT | Special Weather Statement | MFL | Collier | 35 min |
| Jun 23, 4:13 PM EDT | Special Weather Statement | MFL | Glades | 32 min |
| Jun 23, 4:14 PM EDT | Special Weather Statement | MFL | Martin | 61 min |
| Jun 23, 4:15 PM EDT | Special Marine Warning | MFL | 90 min | |
| Jun 23, 4:17 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 29 min |
| Jun 23, 4:19 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Glades, Hendry | 29 min |
| Jun 23, 4:27 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 63 min |
| Jun 23, 4:41 PM EDT | Special Weather Statement | MFL | Hendry | 34 min |
| Jun 23, 4:55 PM EDT | Special Weather Statement | MFL | Broward | 65 min |
| Jun 23, 5:01 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 59 min |
| Jun 23, 5:25 PM EDT | Special Weather Statement | MFL | Monroe | 65 min |
| Jun 23, 5:34 PM EDT | Special Marine Warning | MFL | 41 min | |
| Jun 23, 6:07 PM EDT | Special Weather Statement | MFL | Palm Beach | 23 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.